# SDR UIEA2018102802391

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,827 hours, 16,594 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Apu
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT. FOUND SLOW TO START ON APU ECU, RESET MEMORY AND PERFORMED BITE TEST NO FAULTS NOTED AT THIS TIME THIRD ATTEMPT SUCCESSFUL AS PER AMM 49-61-05.
